Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2016, Article ID 2759090, 7 pages
http://dx.doi.org/10.1155/2016/2759090
Research Article

Natural Partial Orders on Transformation Semigroups with Fixed Sets

Department of Mathematics, Chiang Mai University, Chiang Mai 50200, Thailand

Received 20 April 2016; Revised 1 July 2016; Accepted 5 July 2016

Academic Editor: Pentti Haukkanen

Copyright © 2016 Yanisa Chaiya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Hartwig, “How to partially order regular elements,” Mathematica Japonica, vol. 35, pp. 1–13, 1980. View at Google Scholar
  2. K. S. Nambooripad, “The natural partial order on a regular semigroup,” Proceedings of the Edinburgh Mathematical Society (Series 2), vol. 23, no. 3, pp. 249–260, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  3. H. Mitsch, “A natural partial order for semigroups,” Proceedings of the American Mathematical Society, vol. 97, no. 3, pp. 384–388, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. Kowol and H. Mitsch, “Naturally ordered transformation semigroups,” Monatshefte f\"ur Mathematik, vol. 102, no. 2, pp. 115–138, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. C. Namnak and P. Preechasilp, “Natural partial orders on the semigroup of binary relations,” Thai Journal of Mathematics, vol. 4, no. 3, pp. 39–50, 2006. View at Google Scholar · View at MathSciNet
  6. V. H. Fernandes and J. Sanwong, “On the ranks of semigroups of transformations on a finite set with restricted range,” Algebra Colloquium, vol. 21, no. 3, pp. 497–510, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. K. Sangkhanan and J. Sanwong, “Partial orders on semigroups of partial transformations with restricted range,” Bulletin of the Australian Mathematical Society, vol. 86, no. 1, pp. 100–118, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. P. Honyam and J. Sanwong, “Semigroups of transformations with fixed sets,” Quaestiones Mathematicae. Journal of the South African Mathematical Society, vol. 36, no. 1, pp. 79–92, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. Y. Chaiya, P. Honyam, and J. Sanwong, “Maximal subsemigroups and finiteness conditions on transformation semigroups with fixed sets,” Turkish Journal of Mathematics, In press.
  10. P. M. Higgins, “The Mitsch order on a semigroup,” Semigroup Forum, vol. 49, no. 2, pp. 261–266, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus